نتایج جستجو برای: hypercyclic operator

تعداد نتایج: 94434  

Journal: :Journal of Mathematical Analysis and Applications 2011

Journal: :Journal of Mathematical Analysis and Applications 2012

Journal: :Memoirs of the American Mathematical Society 2021

We solve a number of questions pertaining to the dynamics linear operators on Hilbert spaces, sometimes by using Baire category arguments and by constructing explicit examples. In particular, we prove following results. (i) A typical hypercyclic operator is not topologically mixing, has no eigenvalues admits non-trivial invariant measure, but densely distributionally chaotic. (ii) {upp...

Journal: :Journal of the Australian Mathematical Society 2008

Journal: :Journal of Mathematical Analysis and Applications 2021

In this short note, we answer a question of Martin and Sanders [Integr. Equ. Oper. Theory, 85 (2) (2016), 191-220] by showing the existence disjoint frequently hypercyclic operators which fail to be weakly mixing and, therefore, satisfy Disjoint Hypercyclicity Criterion. We also show that given an operator $T$ such $T \oplus T$ is hypercyclic, set $S$ $T, S$ are but Criterion SOT dense in algeb...

2016
EVA A. GALLARDO-GUTIÉRREZ

We provide a criterion for the existence of a residual set of common hypercyclic vectors for an uncountable family of hypercyclic operators, which is based on a previous one given by Costakis and Sambarino. As an application, we get common hypercyclic vectors for a particular family of hypercyclic scalar multiples of the adjoint of a multiplier in the Hardy space, generalizing recent results by...

2013
F. BAYART

We study the frequency of hypercyclicity of hypercyclic, non–weakly mixing linear operators. In particular, we show that on the space `(N), any sublinear frequency can be realized by a non–weakly mixing operator. A weaker but similar result is obtained for c0(N) or `(N), 1 < p <∞. Part of our results is related to some Sidon-type lacunarity properties for sequences of natural numbers.

Journal: :Proceedings of the American Mathematical Society 2022

We show that, under suitable conditions, an operator acting like a shift on some sequence space has frequently hypercyclic random vector whose distribution is strongly mixing for the operator. This result will be applied to chaotic weighted shifts. also apply it every satisfying Frequent Hypercyclicity Criterion, recovering of Murillo and Peris.

Journal: :Journal of Mathematical Sciences 2022

Abstract A continuous linear operator on a Fréchet space $$\mathcal {X}$$ X is frequently hypercyclic if there exists vector x such that for any nonempty open subset $$U\subset \mathcal U ⊂ the set of $$n\in \mathbb {N}\cup \{0\}$$ n <m...

نمودار تعداد نتایج جستجو در هر سال

با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید